# SDR AALA201605239012

- Difficulty date: April 19, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 47,212 hours, 26,954 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON STRINGER AT FRAME 65 + 6" & STRINGER 31 RT.  REPLACED STRINGER IAW EA 259679, SRM 51-74-00 & SRM 51-42-11.
